# SDR IPXA202009160264

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Intercostal
- Part number: ACA382013
- Condition: Cracked
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT NR 2 A/C BAY DOOR CENTER INTERCOSTAL CRACKED.  REMOVED AND INSTALLED CRACKED NR 2 A/C BAY DOOR INTERCOSTAL, IAW SRM 51-35-01 AND SRM 51-33-01 (MINOR).
